U.S. doctors online nowAsk doctors free
Ireland
A 59-year-old male asked:

I am on80mg propranolol for the last 2 weeks.on getting up i get lightheaded and dizzy. will this go awayeventually. many thanks?

2 doctor answers3 doctors weighed in
Dr.
A Verified Doctoranswered
A US doctor answeredLearn more
Postural Hypotension: It might be due to the Propranolol. This medicine might reduce your blood pressure and cause the dizzy feeling. It is advised to get up slowly to prevent blood pressure to go too low, and if symptoms persists to see your doctor for another assessment and modification of the medicine and/or the dose of it.
Dr. Albert Pizzo
Family Medicine 61 years experience
Dizziness: You may be having side effects from your medications causing a drop in blood pressure when you stand up. Called orthostatic hypotension. Call your doctor to report your condition and be seen about this problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 19, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.